Communications in Mathematical Physics

Deformations of super-KMS functionals

Arthur Jaffe, Andrzej Lesniewski, and Marek Wiśniowski

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 121, Number 4 (1989), 527-540.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178246

Mathematical Reviews number (MathSciNet)
MR0990991

Zentralblatt MATH identifier
0701.58007

Subjects
Primary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]
Secondary: 19D55: $K$-theory and homology; cyclic homology and cohomology [See also 18G60] 58D99: None of the above, but in this section 81T05: Axiomatic quantum field theory; operator algebras

Citation

Jaffe, Arthur; Lesniewski, Andrzej; Wiśniowski, Marek. Deformations of super-KMS functionals. Comm. Math. Phys. 121 (1989), no. 4, 527--540. https://projecteuclid.org/euclid.cmp/1104178246


Export citation